Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 184, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 20, 2011, 3:34 PM CDT for Chickasaw County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2011, 3:34 PM CDT (20:34 UTC)
- Expired
- Apr 20, 2011, 3:58 PM CDT
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Chickasaw County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
204 WUUS54 KMEG 202034 SVRMEG MSC017-202115- /O.NEW.KMEG.SV.W.0184.110420T2034Z-110420T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 334 PM CDT WED APR 20 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... * UNTIL 415 PM CDT * AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOUSTON... AND MOVING EAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOUSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3398 8872 3382 8872 3384 8902 3396 8901 TIME...MOT...LOC 2035Z 269DEG 14KT 3390 8892 $$ BORGHOFF
2 follow-up statements
592 WWUS54 KMEG 202050 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 350 PM CDT WED APR 20 2011 MSC017-202115- /O.CON.KMEG.SV.W.0184.000000T0000Z-110420T2115Z/ CHICKASAW MS- 350 PM CDT WED APR 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR EAST CENTRAL CHICKASAW COUNTY... AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUENA VISTA...OR 7 MILES EAST OF HOUSTON...MOVING EAST AT 15 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EGYPT AND BUENA VISTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3387 8895 3396 8895 3398 8872 3384 8872 TIME...MOT...LOC 2051Z 269DEG 13KT 3391 8887 $$ BORGHOFF
693 WWUS54 KMEG 202058 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 358 PM CDT WED APR 20 2011 MSC017-202108- /O.CAN.KMEG.SV.W.0184.000000T0000Z-110420T2115Z/ CHICKASAW MS- 358 PM CDT WED APR 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHICKASAW COUNTY IS CANCELLED... AT 358 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3387 8895 3396 8895 3398 8872 3384 8872 TIME...MOT...LOC 2058Z 269DEG 13KT 3391 8884 $$ BORGHOFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:32 PM CDT, 2 minutes earlier.
Area forecast discussion, Apr 20, 3:32 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT WED APR 20 2011
.DISCUSSION...
A VERY ACTIVE PATTERN CONTINUES ACROSS THE MIDSOUTH AS A STALLED
FRONTAL BOUNDARY CURRENTLY POSITIONED ACROSS SOUTH CENTRAL
ARKANSAS STRETCHING THROUGH NORTH CENTRAL MISSISSIPPI CONTINUES TO
TRIGGER SHOWERS AND THUNDERSTORMS IN AN AIR MASS THAT IS STILL
QUITE UNSTABLE. ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL ARKANSAS WILL CONTINUE TO PUSH EAST AND INTO THE MIDSOUTH
THROUGH THE NIGHT AS LONG AS THE BOUNDARY REMAINS. BELIEVE MOST
ACTIVITY SHOULD REMAIN SOUTH OF INTERSTATE 40 WITH BETTER
INSTABILITY.
UPPER FLOW REMAINS ZONAL WHICH WILL ALLOW THE STALLED BOUNDARY
ALONG WITH AVAILABLE THERMODYNAMICS TO BE THE ONLY FORCING
MECHANISMS. WILL KEEP TIMING AND PLACEMENT OF ONGOING FFA ACROSS
NORTHERN MISSISSIPPI. CELLS CONTINUE TO TRAIN ALONG THE STALLED
FRONTAL BOUNDARY ACROSS AREAS THAT HAVE ALREADY EXPERIENCED COPIUS
AMOUNTS OF RAINFALL FROM PREVIOUS STORMS LAST NIGHT. DEPENDING ON
THE ADVANCEMENT OF ONGOING CONVECTION IN CENTRAL ARKANSAS...MAY
NEED TO EXTEND FFA FURTHER NORTH. WILL LEAVE AS IS FOR NOW.
OVERNIGHT AND INTO THURSDAY MORNING THE STALLED FRONT WILL BEGIN TO
PUSH NORTH AS A WARM FRONT PLACING THE ENTIRE MIDSOUTH BACK INTO THE
WARM SECTOR OF THE NEXT APPROACHING MID LATITUDE CYCLONE. SOUTHERLY
SURFACE WINDS WILL THEN INCREASE THROUGH THE EVENING AND INTO FRIDAY
MORNING INCREASING INSTABILITY. WINDS ARE EXPECTED TO BE NEAR
ADVISORY CRITERIA THROUGH THE DAY FRIDAY WITH SBCAPE VALUES AROUND
1200 J/KG...LIFTED INDICES BETWEEN -4 AND -6 C...AND A 50 KT LLJ
SWEEPING ACROSS NORTHEAST ARKANSAS AND SOUTHEAST MISSOURI. STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ACROSS THESE AREAS WITH
CLOSER PROXIMITY TO BETTER UPPER DYNAMICS. THE LACK OF SUBSTANTIAL
SURFACE FORCING WILL BE THE MITIGATING FACTOR ELSEWHERE.
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
WEEKEND MAINLY ACROSS THE NORTHERN HALF OF THE AREA WITH NORTHWEST
FLOW ALOFT AND AN ELONGATED SURFACE TROUGH STRETCHING NORTHEAST OUT
OF NORTHEAST TEXAS.
ANOTHER MORE POTENT SYSTEM WILL THEN AFFECT THE AREA INTO THE
BEGINNING OF NEXT WEEK. MODELS DIFFER ON THE TIMING OF PLACEMENT OF
THE SYSTEM AS A WHOLE. THE GFS IS MORE ROBUST WITH THE UPPER
DYNAMICS DEPICTING A WELL DEFINED CLOSED H5 LOW WHILE THE ECMWF
DEPICTS A SLIGHTLY WEAKER OPEN WAVE. THE ECMWF ALSO TRIES TO OCCLUDE
THE DEPARTING SURFACE LOW SLOWING DOWN THE ADVANCEMENT OF THE QPF.
TOOK A BLEND OF THE TWO MODELS FOR NOW...AWAITING BETTER AGREEMENT.
THIS SYSTEM WILL NEED TO BE MONITORED CLOSELY HOWEVER AS THE
MIDSOUTH LOOKS TO CONTINUE TO BE IN A VERY ACTIVE PATTERN THROUGH
MIDWEEK NEXT WEEK.
CCD
&&
.AVIATION...
18Z TAF CYCLE
SCATTERED THUNDERSTORMS WILL CONTINUE AROUND THE KTUP AREA FOR THE
REST OF THE AFTERNOON. GENERALLY MVFR CIGS EXPECTED ELSEWHERE
THROUGH MID AFTERNOON BEFORE SOME MODEST IMPROVEMENT IN CIGS. MORE
WIDESPREAD RAIN WILL LIKELY DEVELOP THIS EVENING WITH MVFR CIGS
EXPECTED FOR MUCH OF THE OVERNIGHT. A FEW THUNDERSTORMS ARE ALSO
FORECAST TONIGHT...BUT WILL REFRAIN FROM PREVAILING THUNDER FOR
NOW AND JUST MENTION VCTS.
BORGHOFF
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 55 75 63 84 / 50 50 20 10
MKL 50 74 61 83 / 30 50 30 20
JBR 51 69 59 81 / 30 50 40 30
TUP 57 80 63 83 / 70 50 20 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PHILLIPS.
MO...NONE.
MS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR CALHOUN-CHICKASAW-
COAHOMA-ITAWAMBA-LAFAYETTE-LEE MS-MONROE-PANOLA-PONTOTOC-
QUITMAN-TALLAHATCHIE-UNION-YALOBUSHA.
TN...NONE.
&&Hazardous weather outlook, Apr 20, 12:05 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1205 PM CDT WED APR 20 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-211915- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1205 PM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS OF NORTH MISSISSIPPI...GENERALLY ALONG AND SOUTH OF A LINE FROM LULA TO NEW ALBANY TO FULTON. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND POSSIBLY DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL RATES...AS WELL AS A TENDENCY FOR STORMS TO TRAIN ACROSS THE SAME AREA DUE TO A STALLED FRONTAL BOUNDARY WILL RESULT IN A THREAT OF FLASH FLOODING. FLOODING WILL BE MOST LIKELY BE POSSIBLE ACROSS THE AREAS LISTED ABOVE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON FRIDAY AS ANOTHER STORM SYSTEM MOVES OUT OF THE CENTRAL PLAINS. AT THIS TIME SEVERE STORMS LOOK MOST LIKELY ACROSS SOUTH MISSOURI AND NORTHEAST ARKANSAS...WITH DAMAGING WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS AND AMATEUR RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON ACROSS PORTIONS OF NORTH MISSISSIPPI AND AGAIN ON FRIDAY. CCD
In the hours before
Local storm report, Apr 20, 12:28 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG CRAWFORDSVILLE 35.23N 90.33W
04/19/2011 CRITTENDEN AR EMERGENCY MNGR
TREES DOWN IN THE TOWN OF CRAWFORDSVILLE. A FEW TREES
FELL ON VACANT HOUSES.
1038 PM TSTM WND DMG MARION 35.21N 90.20W
04/19/2011 CRITTENDEN AR EMERGENCY MNGR
2 TRACTOR TRAILERS WERE BLOWN OVER ON INTERSTATE 55 NEAR
MARION. A ROOF ON A BUSINESS WAS BLOWN OFF. TREES AND
POWER LINES ARE DOWN COUNTY WIDE.
1040 PM TSTM WND DMG 2 W WEST MEMPHIS 35.15N 90.22W
04/19/2011 CRITTENDEN AR EMERGENCY MNGR
A MOBILE HOME WAS BLOWN IN HALF NEAR LEHI...CLOSE TO THE
INTERSECTION OF HWY 70 AND INTERSTATE 40. A TRACTOR
TRAILER WAS ALSO BLOWN OVER IN THE VICINITY.
1127 AM HAIL TULA 34.23N 89.37W
04/20/2011 E0.75 INCH LAFAYETTE MS EMERGENCY MNGR
DIME SIZE HAIL REPORTED BY EMERGENCY MANAGEMENT IN THE
TOWN OF TULA.
1222 PM HAIL 4 S ALGOMA 34.12N 89.04W
04/20/2011 M1.50 INCH PONTOTOC MS FIRE DEPT/RESCUE
PING PONG BALL SIZE HAIL IN THE TOWN OF WALLFIELD.
&&
RRHLocal storm report, Apr 20, 1:24 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
124 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TSTM WND DMG 5 NE KEISER 35.73N 90.03W
04/19/2011 MISSISSIPPI AR NWS EMPLOYEE
STORAGE BUILDINGS WERE BLOWN OVER...A GAS STATION AWNING
WAS BLOWN OFF...AND 2 GAS PUMPS AT A SEPARATE GAS STATION
WERE BLOWN OVER. DAMAGE WAS JUST WEST OF OSCEOLA.
1052 PM TSTM WND DMG FRAYSER 35.22N 89.97W
04/19/2011 SHELBY TN TRAINED SPOTTER
A LARGE TREE FELL ONTO A HOUSE NEAR FRAYSER BLVD. MEDIA
IS REPORTING OTHER DAMAGE IN THE AREA.
1103 PM TSTM WND DMG BRIGHTON 35.48N 89.74W
04/19/2011 TIPTON TN TRAINED SPOTTER
SEVERAL TREES DOWN IN THE TOWN OF BRIGHTON.
1130 PM TSTM WND DMG 5 NNW TRENTON 36.05N 88.97W
04/19/2011 GIBSON TN EMERGENCY MNGR
TREES DOWN BETWEEN HWY 185 AND HWY 45 NEAR THE COUNTRY
CLUB.
&&
RRHLocal storm report, Apr 20, 2:03 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
203 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL VERONA 34.19N 88.72W
04/20/2011 E1.50 INCH LEE MS FIRE DEPT/RESCUE
&&
BORGHOFFLocal storm report, Apr 20, 2:12 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
212 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL VERONA 34.19N 88.72W
04/20/2011 E1.00 INCH LEE MS TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF HWY 45
AND MAIN STREET IN VERONA.
&&
RRHLocal storm report, Apr 20, 3:27 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
327 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL MILLINGTON 35.33N 89.89W
04/20/2011 E0.75 INCH SHELBY TN TRAINED SPOTTER
&&
BORGHOFFSpecial weather statement, Apr 20, 3:34 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 334 PM CDT WED APR 20 2011 TNZ049-088-089-202100- FAYETTE TN-SHELBY TN-TIPTON TN- 334 PM CDT WED APR 20 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 400 PM CDT FOR... NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5 MILES WEST OF ARLINGTON AT 334 PM CDT...MOVING EAST AT 25 MPH. PEOPLE IN FAYETTE...SHELBY AND TIPTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3547 8951 3527 8945 3526 8978 3535 8981 TIME...MOT...LOC 2034Z 255DEG 22KT 3531 8971 TLSJR
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:43 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 47 min |
| Apr 19, 10:22 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 38 min |
| Apr 19, 10:55 PM CDT | Tornado Warning | MEG | DeSoto | 29 min |
| Apr 19, 10:59 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate and 1 more | 46 min |
| Apr 19, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah, Tunica | 38 min |
| Apr 19, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah, Tishomingo | 45 min |
| Apr 19, 11:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah | 39 min |
| Apr 20, 12:32 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 43 min |
| Apr 20, 12:55 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 50 min |
| Apr 20, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 48 min |
| Apr 20, 1:36 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tate, Tunica | 39 min |
| Apr 20, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 51 min |
| Apr 20, 1:48 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Yalobusha | 42 min |
| Apr 20, 2:29 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 46 min |
| Apr 20, 2:43 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc, Prentiss, Union | 47 min |
| Apr 20, 3:10 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more | 50 min |
| Apr 20, 3:18 AM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 30 hr |
| Apr 20, 3:29 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 46 min |
| Apr 20, 3:54 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 51 min |
| Apr 20, 3:59 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Monroe, Pontotoc | 46 min |
| Apr 20, 4:36 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Tallahatchie, Yalobusha | 39 min |
| Apr 20, 4:39 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 51 min |
| Apr 20, 4:56 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Monroe | 2 hr |
| Apr 20, 5:40 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 36 min |
| Apr 20, 8:16 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 27 min |
| Apr 20, 10:10 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 50 min |
| Apr 20, 10:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 47 min |
| Apr 20, 11:27 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 63 min |
| Apr 20, 12:24 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 51 min |
| Apr 20, 12:57 PM CDT | Flash Flood Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 3 hr |
| Apr 20, 1:05 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 55 min |
| Apr 20, 1:13 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 62 min |
| Apr 20, 1:44 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 26 min |
| Apr 20, 1:54 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 20 min |
| Apr 20, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 36 min |
| Apr 20, 4:20 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lee, Pontotoc, Union | 40 min |
| Apr 20, 4:22 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 53 min |
| Apr 20, 4:51 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 54 min |
| Apr 20, 4:54 PM CDT | Flash Flood Warning | MEG | Coahoma, Tunica | 7 hr |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 36 min |
| Apr 20, 5:06 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Union | 39 min |
| Apr 20, 5:31 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Quitman, Tate, Tunica | 44 min |
| Apr 20, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 41 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 51 min |
| Apr 20, 5:43 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Union | 47 min |
| Apr 20, 5:44 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 46 min |
| Apr 20, 5:47 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 43 min |
| Apr 20, 6:22 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 38 min |
| Apr 20, 6:23 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more | 5 hr |
| Apr 20, 6:25 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 50 min |
| Apr 20, 6:31 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 29 min |
| Apr 20, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Pontotoc, Tippah and 1 more | 47 min |
| Apr 20, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.